# SDR SWAA2024100944022

- Difficulty date: August 31, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET LOCATED BOOST PUMP TANK 1 TRAILING EDGE IRSS144 AT LT WING (2E/A) 2024-528820<[01] REPLACED BRACKET LOCATED BOOST PUMP TANK 1 TRAILING EDGE IRSS 144 AT LT WING (2 E/A). IAW B737-700 AMM AMM 28-22-41-400-801.;[02] CORRECTED STEP 1. REPLACED BRACKET LOCATED BOOST PUMP TANK 1 TRAILING EDGE IRSS 144 AT LT WING (2 E/A). IAW B737-700 AMM AMM 28-22-41-400-801. ?SEE INDIVIDUAL SIGNOFFS BELOW?.;[03] REPLACED BRACKET LOCATED BOOST PUMP TANK 1 TRAILING EDGE IRSS 144 AT LT WING (2 E/A). IAW B737-700 AMM AMM 28-22-41-400-801. ?SEE INDIVIDUAL SIGNOFFS BELOW?.
